Pennsylvania, 2007Flash Flooding in Pennsylvania, June 1, 2007
June 1, 2007 · NWS PHI · 3 events in 3 counties and zones
An unseasonably warm and humid air mass helped trigger thunderstorms with torrential downpours. This caused isolated flash flooding in Berks County, the Lehigh Valley and the Poconos with the worst reported flooding in eastern Monroe County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An unseasonably warm and humid air mass helped trigger thunderstorms with torrential downpours. This caused isolated flash flooding in Berks County, the Lehigh Valley and the Poconos with the worst reported flooding in eastern Monroe County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 1, 3:02 PM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 1, 3:02 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT FRI JUN 1 2007
.SYNOPSIS...
SURFACE HIGH PRESSURE WILL WEAKEN TONIGHT AND SATURDAY. THIS WILL
ALLOW TWO AREAS OF LOW PRESSURE TO WORK TOWARD THE REGION. THE FIRST
LOW WILL SLOWLY TRACK EAST FROM THE GREAT LAKES. THE SECOND LOW, A
COASTAL SYSTEM, WILL MOVE NORTHEAST FROM THE GULF OF MEXICO AND PASS
ALONG THE MID-ATLANTIC COAST LATE ON SUNDAY OR EARLY ON MONDAY. BOTH
LOW PRESSURE SYSTEMS WILL MERGE OVER THE CANADIAN MARITIMES EARLY ON
TUESDAY AND SEND A COLD FRONT THROUGH THE REGION. HIGH PRESSURE IS
FORECAST TO BUILD BACK INTO THE REGION ON WEDNESDAY AND PERSIST INTO
THURSDAY. ANOTHER FRONTAL SYSTEM WILL APPROACH THE REGION ON FRIDAY
AND COULD SPARK OFF SOME THUNDERSTORMS LATE IN THE DAY, ESPECIALLY
NORTH AND WEST OF THE I-95 CORRIDOR.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
STEALING A MORE COMMONLY USED TERM FROM CENTRAL REGION, FOR THE
SECOND DAY IN A ROW, WE KIND OF HAVE THE RING OF FIRE IN PLACE
AROUND THE NORTHWEST SIDE OF THE BERMUDA HIGH. WHILE WIND FIELDS ARE
SIMILAR TO YESTERDAY (VERY WEAK), BUOYANCY HAS INCREASED. SO WHILE
ISOLATED FLOODING WAS THE MAIN THREAT YESTERDAY WITH THE SLOW MOVING
THUNDERSTORMS, THE THREAT HAS COMPOUNDED TODAY WITH A BETTER CHANCE
OF SEVERE. ANALYSIS SHOWS SBCAPES IN EXCESS OF 2500 J/KG ACROSS OUR
WESTERN ZONES WITH LIS APPROACHING -8. SOME PRETTY JUICY NUMBERS TO
SAY THE LEAST.
AS WITH YESTERDAY, ILL HIT POPS THE HARDEST NORTH AND WEST OF THE
I-95 CORRIDOR, BUT ALSO INCREASE THINGS BY ABOUT 10% ACROSS THE
DELAWARE VALLEY. JUST AS A REFERENCE, OVERNIGHT LOWS TONIGHT SHOULD
BOTTOM OUT RIGHT AROUND TO WHAT WE HAD LAST NIGHT
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
MORE OF THE SAME CAN BE EXPECTED TOMORROW IN TERMS OF THUNDERSTORM
POTENTIAL. WINDS THROUGHOUT THE COLUMN ARE FORECAST TO REMAIN WEAK.
AS OF NOW, CAPES ARE FORECAST TO BE SOMEWHAT LOWER. I GUESS THE
LARGER STORY TOMORROW WILL BE THE DEEPENING SURFACE LOW OVER
FLORIDA. THIS FEATURE WILL CONTINUE TO INTENSIFY AND TRACK TO THE
NORTH CAROLINA COAST BY LATE SUNDAY. THE 12Z RUNS HAVE THE TRACK
FURTHER TO WEST TODAY (MORE IN THE LONG TERM). SUCH AS THE CASE,
POPS HAVE BEEN PUSHED UP SUNDAY NIGHT, ESPECIALLY ALONG THE COAST.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
THE FORECAST PERIOD BEGINS WITH THE NOREASTER ALONG THE NORTHERN
MID-ATLANTIC COAST. WHILE A BLEND OF THE 00Z UKMET AND 12Z ECMWF WAS
USED FOR THE SYSTEMS TRACK, A WESTWARD SHIFT WAS INCORPORATED. AS
WAS THE THINKING YESTERDAY, THE APPROACHING NORTHERN STREAM TROF
WOULD DIRECT IT CLOSER TO THE COAST THAN SOME SOLUTIONS SUGGESTED.
WHILE I INSTITUTED A WESTWARD SHIFT YESTERDAY, THE SYSTEM AND MANY
OF ITS EFFECTS STILL REMAINED OFFSHORE. TODAY IS A DIFFERENT STORY.
ILL FOLLOW A GREATER WESTWARD SHIFT THAT HPC HAS INSTITUTED. WITH
THIS IN MIND, POPS HAVE BEEN INCREASED SUNDAY NIGHT. THIS INCREASE
IS ACTUALLY A CARRY OVER FROM THE SHORT TERM WHERE POPS WERE ALSO
INCREASED.
AS THE COASTAL LOW MERGES WITH THE NORTHERN STREAM LOW OVER THE
CANADIAN MARITIMES, A COLD FRONT WILL TRACK THROUGH OUR REGION EARLY
ON TUESDAY. CANADIAN HIGH PRESSURE WILL MOVE ACROSS THE EASTERN
SEABOARD ON WEDNESDAY AND PERSIST INTO THURSDAY. A COLD FRONT, WITH
PACIFIC ORIGINS, WILL APPROACH THE COUNTY WARNING AREA LATE ON
FRIDAY WHICH COULD HELP TO PRODUCE SOME AFTERNOON CONVECTION,
ESPECIALLY NORTH AND WEST OF THE I-95 CORRIDOR.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
BASED ON THE SAT PIX, THE RADAR AND THE CAPES, WE HAVE THE MENTION
OF CBS IN ALL BUT THE TWO SERN TAF SITES THROUGH DUSK. LATER ON
TONIGHT, IN THE BERMUDA HIGH REGIME, WE BRING IN SOME MVFR VSBYS TO
MANY OF THE SITES AND BRING IN A PERIOD OF IFR VSBYS OVER THE HIGHER
ELEVATION SITES.
THEN BEYOND THE TERMINAL FCST PERIOD, FOG OR HAZE COULD DEVELOP SUN
MORNING, THEN PERHAPS MORE FOCUSED ACTIVITY WOULD DEVELOP LATER
SUNDAY INTO SUNDAY NIGHT IF THE PROGGED LOW OFF THE COAST DEVELOPS
AS PRESENTLY FORECAST. IN THE WAKE OF THAT SYSTEM, WE MAY GO BACK TO
MORE DIURNAL CONVECTIVE ACTIVITY WITH MORNING FOG OR HAZE THROUGH
TUE.
&&
.MARINE...
THE LOW PRESSURE SYSTEM THAT MAY MOVE PAST TO OUR EAST SUN NIGHT
INTO MONDAY WOULD INTERRUPT THE MARINE PATTERN ASSOCIATED WITH A
BERMUDA HIGH, AND WE CONTINUE TO CARRY INCREASED WINDS AND SEAS WITH
THE APPROACH AND PASSING OF THE SYSTEM. WE HAVE NOT EXCEEDED SCA
CRITERIA FOR THIS SYSTEM YET. IT IS NOT PUSHING AGAINST ANY STRONG
HIGH PRESSURE SYSTEM TO OUR NORTH OR WEST, AND SO ITS WINDS DEPEND
MAINLY ON ITS CENTRAL PRESSURE. IF THE DEEPER MODELS END UP BEING
CORRECT, WE MAY YET INCREASE WINDS TO GALE FORCE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...KRUZDLO
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...KRUZDLO/HPC
AVIATION...DELISI
MARINE...DELISI
Hazardous weather outlook, Jun 1, 2:51 AM EST, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT FRI JUN 1 2007
DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-020800-
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
351 AM EDT FRI JUN 1 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND PERSIST
THROUGH THE EARLY EVENING. THE RATHER SLOW MOVEMENT OF THE STORMS
WILL RESULT IN LOCALIZED FLOODING IN AREAS OF PERSISTENT DOWNPOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-DEZ004-NJZ014-024>026-020800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
351 AM EDT FRI JUN 1 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN DELAWARE...DELAWARE BAY WATERS...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. DOWNPOURS AND
LIGHTNING WILL AFFECT THE COASTAL AREAS AND WATERS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A LOW PRESSURE SYSTEM, THAT IS ORIGINATING IN THE TROPICS IS
EXPECTED TO MOVE NE FROM FLORIDA TO THE CAROLINAS OVER THE WEEKEND
AND THEN THIS LOW SHOULD MOVE BY THE COASTAL WATERS OF NJ/DE
SOMETIME IN THE SUNDAY NIGHT/MONDAY TIME FRAME. DEPENDING ON THE
TRACK OF THIS LOW, ROUGH SEAS AND POSSIBLY GALE FORCE WINDS COULD
AFFECT THE COASTAL WATERS AND PERHAPS LOWER DELAWARE BAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 1, 10:21 AM EST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 AM EDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG 5 NNE PHILLIPSBURG 40.76N 75.15W
05/31/2007 WARREN NJ COUNTY OFFICIAL
TREE DOWN ALONG COUNTY ROUTE 519 IN HARMONY TOWNSHIP.
0535 PM HAIL MACUNGIE 40.52N 75.55W
05/31/2007 E0.50 INCH LEHIGH PA TRAINED SPOTTER
0600 PM HAIL BRODHEADSVILLE 40.92N 75.40W
05/31/2007 E0.88 INCH MONROE PA TRAINED SPOTTER
0830 PM TSTM WND DMG 7 NW ALBURTIS 40.58N 75.69W
05/31/2007 LEHIGH PA EMERGENCY MNGR
TREES AND ELECTRIC POLES DOWN NEAR THE INTERSECTION OF
OLD ROUTE 22 AND ROUTE 863 NEAR NEW SMITHVILLE IN
WEISENBERG TOWNSHIP.
0830 PM HAIL 7 NW ALBURTIS 40.58N 75.69W
05/31/2007 E0.75 INCH LEHIGH PA EMERGENCY MNGR
HAIL COVERED THE GROUND IN NEW SMITHVILLE, PA.
&&
JJMSpecial weather statement, Jun 1, 1:16 PM EST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT FRI JUN 1 2007
NJZ001-007-011945-
SUSSEX-WARREN-
216 PM EDT FRI JUN 1 2007
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX AND WARREN COUNTIES...
AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ALONG THE EASTERN PIKE AND MONROE COUNTY BORDER.
AND WAS MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR CRANDON
LAKES AROUND 245 PM...NEWTON...ALLAMUCHY AROUND 300 PM...ANDOVER
AROUND 315 PM...LAKE MOHAWK AND OGDENSBURG AROUND 330 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM.
IF YOU SEE THREATENING WEATHER, SEEK SHELTER IMMEDIATELY.
TFG
Special weather statement, Jun 1, 1:33 PM EST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 PM EDT FRI JUN 1 2007
NJZ007-PAZ055-012000-
MONROE-WARREN-
233 PM EDT FRI JUN 1 2007
...A STRONG THUNDERSTORM WILL AFFECT MONROE AND WARREN COUNTIES...
AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MIDDLE SMITHFIELD TOWNSHIP IN MONROE COUNTY
AND WAS MOVING SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR
BLAIRSTOWN AROUND 315 PM...ALLAMUCHY AND ALLAMUCHY-PANTHER VALLEY
AROUND 400 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
TFG
Local storm report, Jun 1, 3:25 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 PM EDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 6 NE EAST STROUDSBURG 41.07N 75.11W
06/01/2007 MONROE PA EMERGENCY MNGR
LARGE TREE LIMBS DOWN IN MIDDLE SMITHFIELD TWP ALONG WITH
1/2 INCH HAIL
0340 PM TSTM WND DMG 11 ESE EAST STROUDSBURG 40.97N 74.98W
06/01/2007 WARREN NJ EMERGENCY MNGR
TREES DOWN IN BLAIRSTOWN
0414 PM HAIL 5 ESE ARLINGTON HEIGHTS 40.97N 75.12W
06/01/2007 E0.75 INCH WARREN NJ TRAINED SPOTTER
PENNY SIZE HAIL NEAR EXIT 4 ALONG I-80
&&
ROBERTSONLocal storm report, Jun 1, 3:49 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 PM EDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 6 NE EAST STROUDSBURG 41.07N 75.11W
06/01/2007 MONROE PA EMERGENCY MNGR
LARGE TREE LIMBS DOWN IN MIDDLE SMITHFIELD TWP ALONG WITH
1/2 INCH HAIL
0340 PM TSTM WND DMG 11 ESE EAST STROUDSBURG 40.97N 74.98W
06/01/2007 WARREN NJ EMERGENCY MNGR
TREES DOWN IN BLAIRSTOWN
0414 PM HAIL 5 ESE ARLINGTON HEIGHTS 40.97N 75.12W
06/01/2007 E0.75 INCH WARREN NJ TRAINED SPOTTER
PENNY SIZE HAIL NEAR EXIT 4 ALONG I-80
0430 PM TSTM WND DMG 3 E EAST STROUDSBURG 41.00N 75.12W
06/01/2007 MONROE PA EMERGENCY MNGR
LARGE TREE LIMBS DOWN ON VEHICLES IN SHAWNEE NEAR THE
DELAWARE RIVER ALONG WITH PEA SIZE HAIL
&&
ROBERTSONLocal storm report, Jun 1, 3:52 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 PM EDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 5 ESE ARLINGTON HEIGHTS 40.97N 75.12W
06/01/2007 E0.75 INCH WARREN NJ TRAINED SPOTTER
PENNY SIZE HAIL NEAR EXIT 4 ALONG I-80
&&
ROBERTSONFlash Flood, Monroe
- When
- June 1, 4:15 PM EST to 6:15 PM EST
- Where
- Monroe County, East Stroudsburg to Stroudsburg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 41.020, -75.180
The successive severe thunderstorms also produced flash flooding in and around the Stroudsburg area in southeastern Monroe County. Several roads were closed in Stroudsburg, East Stroudsburg, Stroud and Smithfield Townships. There were a few water rescues along Pennsylvania State Route 611. A mudslide was also reported in Smithfield Township. Doppler Radar storm total estimates reached 3 to 4 inches.
Flash Flood, Berks
- When
- June 1, 5:15 PM EST to 7:15 PM EST
- Where
- Berks County, Whitfield to Vinemont
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.350, -75.980
Thunderstorms with heavy rain caused flash flooding of smaller streams in southwestern Berks County, particularly in the the Cacoosing Creek river basin. Several water rescues occurred along State Hill Road along the Lower Heidelberg and Spring Townships. Doppler Radar storm total estimates reached 3 inches.
Flash Flood, Lehigh
- When
- June 1, 6:30 PM EST to 8:30 PM EST
- Where
- Lehigh County, Center Vly
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.530, -75.400
Thunderstorms with heavy downpours caused flash flooding of creeks in the Saucon Creek Basin in Upper Saucon Township. Doppler Radar storm total estimates reached 3 inches. Flooding also occurred along Pennsylvania State Route 309.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Iowa, June 1, 20077 injured · $19 million · EF3 · 4 events
- Drought in Mississippi, June 1 to 30, 2007$749 million · 44 events
- Tropical Storm and Storm Surge in Florida, June 1 to 2, 20071 death · 1 injured · $40,000 · 11 events
- Tornado and Rip Current in Florida, June 1, 20071 death · $20,000 · EF1 · 2 events
- Drought in Tennessee, June 1 to 30, 2007$10 million · 39 events
- Flash Flooding and Hail in Kansas, June 1, 2007$1.7 million · 70 kt wind · 20 events
- Hail and Damaging Winds in Oklahoma, June 1, 2007$2.0 million · 1 in hail · 9 events
- Heavy Rain in Oklahoma, June 1 to 30, 2007$387,000 · 30 events
- Hail and Damaging Winds in Texas, June 1, 2007$620,000 · 1 in hail · 8 events
- Tornadoes and Hail in Texas, June 1 to 3, 2007$90,000 · EF0 · 44 events
- Flash Flooding and Flood in Pennsylvania, June 1 to 2, 2007$550,000 · 5 events
- Hail and Damaging Winds in Illinois, June 1, 20071 injured · $57,000 · 65 kt wind · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39576, 39641, 39651.